Connecticut, 2011

Hail and Damaging Winds in Connecticut, August 1, 2011

August 1, 2011 · NWS OKX · 22 events in 3 counties and zones

A passing cold front and mid level shortwave combined to produce severe thunderstorms across Southwest Connecticut, with several reports of large hail and wind damage.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
1
Property damage
$117,000
Crop damage
None recorded
Events
22

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OKX wrote it up.

A passing cold front and mid level shortwave combined to produce severe thunderstorms across Southwest Connecticut, with several reports of large hail and wind damage.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before the first event at Aug 1, 11:33 AM EST, 19 minutes earlier.

Area forecast discussion, Aug 1, 11:33 AM EST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
1233 PM EDT MON AUG 1 2011

.SYNOPSIS...
A WEAK LOW PRESSURE TROUGH WILL REMAIN OVER THE AREA TODAY...WHILE
A COLD FRONT APPROACHES FROM THE NORTHWEST. THIS FRONT WILL CROSS
THE AREA TONIGHT...WITH A LOW PRESSURE TROUGH REMAINING IN ITS
WAKE ON TUESDAY. LOW PRESSURE PASSING ACROSS THE GREAT LAKES
TUESDAY NIGHT WILL THEN PASS TO THE SOUTHWEST ON WEDNESDAY.
HIGH PRESSURE WILL BUILD OVER THE REGION THURSDAY AND THURSDAY
NIGHT...AND SLIDE EAST LATE ON FRIDAY. HIGH PRESSURE WILL RETURN
ON SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SURFACE TROUGH ACROSS THE LOWER HUDSON VALLEY INTO CONNECTICUT
ALONG WITH 2000 TO 2500 J/KG CAPE VALUES PRODUCING THUNDERSTORMS.
HIGHER CAPE VALUES EXTEND ACROSS INTERIOR SOUTHERN CONNECTICUT
WITH TROUGH IN THE AREA. UPDATED FOR POPS ACROSS THE AREA THIS
AFTERNOON.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
SCT TSTM THREAT SHOULD SPREAD SE INTO LONG ISLAND AND SOUTHERN CT
TOWARD EVENING...WITH CONTINUED SVR THREAT AS NOTED ABOVE. STORMS
SHOULD DIMINISH IN COVERAGE/INTENSITY BY LATE EVENING AS SFC-
BASED INSTABILITY DIMINISHES. LOWS TONIGHT SHOULD RANGE FROM THE
LOWER 70S INVOF NYC...TO THE MID/UPPER 60S IN COASTAL
SECTIONS...TO THE LOWER 60S INLAND AS COLD FRONT MOVES THROUGH
OVERNIGHT.

A WEAK LOW PRESSURE TROUGH SHOULD LINGER ON TUE IN THE WAKE OF THE
FRONTAL PASSAGE...WITH HIGH TEMPS AND DEWPOINTS ONLY SLIGHTLY
LOWER THAN THOSE EXPECTED FOR TODAY. A MID LEVEL CUTOFF LOW
DIVING SE FROM QUEBEC INTO NRN NEW ENGLAND SHOULD HELP SHARPEN
THIS SFC TROUGH ESPECIALLY OUT EAST...WHERE LOW LEVEL CONVERGENCE
MAY BE SUFFICIENT TO SPARK A FEW SHOWERS/TSTMS OVER SE CT AND
EASTERN LONG ISLAND. THIS REMAINS SOMEWHAT UNCERTAIN AS NAM
FORECASTS MLCAPE 500 J/KG WHILE GFS INDICATES MORE MID LEVEL
SUBSIDENCE AND A CAPPING INVERSION GREATLY LIMITING INSTABILITY.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
THE UPPER AIR PATTERN FEATURES AN UPPER LOW OVER NORTHERN NEW
ENGLAND AT THE ONSET...WHICH LIFTS SLOWLY NE ACROSS THE CANADIAN
MARITIMES INTO NEXT WEEKEND. BROAD RIDGING ENCOMPASSING THE
CENTRAL AND SOUTHERN PLAINS THEN EXPANDS SLOWLY EAST FOR THE
LATTER HALF OF THE WEEK....WHILE AN UPPER TROF MOVES INTO EASTERN
CANADA BY NEXT WEEKEND.

AT THE SURFACE...WEAK LOW PRESSURE DRIVEN BY A SHORT WAVE DROPPING
ACROSS THE GREAT LAKES TUE NIGHT WILL TRACK SE AND PASS TO THE SOUTH
OF THE AREA WEDNESDAY. MODELS ARE IN GOOD AGREEMENT WITH THE THERMAL
FORCING FROM THE SYSTEM PRODUCING AN MCS THAT TRACKS CLOSE TO THE
AREA LATE TUE NIGHT INTO WED. THE ECMWF...NAM WRF...AND SREF ALL
POINT TOWARD A SOLUTION THAT TAKES THE COMPLEX DIRECTLY OVER THE
FORECAST AREA...WHILE THE GFS STAYS FAR ENOUGH SOUTH TO THE KEEP THE
REGION DRY. THESE COMPLEXES ARE ALWAYS DIFFICULT TO PINPOINT THIS
FAR OUT IN TIME...THUS HAVE GONE WITH ONLY A CHANCE OF SHOWERS AND
THUNDERSTORM AT THIS TIME. THE TRACK OF THIS COMPLEX WILL ALSO
HAVE BIG IMPACT ON THE AMOUNT OF CLOUD COVER AND TEMPERATURES. THE
GFS CLEARLY SUPPORTS THE WARMEST OF SOLUTIONS WITH ITS
SOUTHERNMOST TRACK. PREFERENCE AT THIS TIME WAS TO GO WITH A
NAM/GFS MOS BLEND FOR WED HIGHS...WHICH ARE SEVERAL DEGREES COOLER
THAN THE PREVIOUS FORECAST.

CONDITIONS DRY OUT BY WED NIGHT WITH DRY...SEASONABLE CONDITIONS TO
END THE WEEK. THE NEXT CHANCE OF SHOWERS AND THUNDERSTORMS WILL COME
ON SATURDAY ALONG AND AHEAD OF AN APPROACHING FRONTAL SYSTEM.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
A WEAK COLD FRONT APPROACHES THE TERMINALS THIS AFTERNOON.

VFR WITH WEST OR NORTHWEST FLOW 5 TO 10 KT WILL...LIKELY GIVE WAY
TO AFTERNOON SEA BREEZE DEVELOPMENT AT KJFK/KBDR/KGON AND ALSO
KISP. ACROSS THE INTERIOR TERMINALS...WINDS SHOULD BACK TO THE
WEST THIS AFTERNOON AND SHOULD BE GUSTY. THIS INCLUDES
KHPN/KSWF/KEWR/KTEB/KLGA. EXPECTING THESE WINDS TO KEEP SEA BREEZE
SOUTH OF KLGA...BUT IT WILL BE CLOSE.

WEAK COLD FRONT APPROACHES THE REGION IN THE AFTERNOON...WITH
SCATTERED SHRA/TSRA DEVELOPMENT. A FEW STRONG TO SEVERE STORMS ARE
POSSIBLE. COVERAGE STILL IN QUESTION...AND TSTMS NOT INCLUDED IN
FORECAST YET. HOWEVER THIS WILL NEED TO BE WATCHED THIS
MORNING...ESPECIALLY CONVECTION ALREADY TO OUR NORTHWEST.

VFR THIS EVENING WITH WINDS TURNING W/NW UNDER 10 KT. PATCHY FOG
POSSIBLE FOR OUTLYING TERMINALS LATER TONIGHT.

     NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT:  HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KJFK FCSTER COMMENTS: POSSIBLE AMENDMENTS FOR SEA BREEZE
TIMING...AND FOR LATE DAY CONVECTION.

KLGA FCSTER COMMENTS: POSSIBLE AMENDMENTS FOR WIND DIRECTION...AND FOR
LATE DAY CONVECTION.

KEWR FCSTER COMMENTS: POSSIBLE AMENDMENTS FOR WIND DIRECTION AND
GUSTS...AND FOR LATE DAY CONVECTION.

THE AFTERNOON KEWR HAZE POTENTIAL FORECAST IS GREEN...WHICH
IMPLIES SLANT RANGE VISIBILITY 7SM OR GREATER OUTSIDE OF CLOUD.

KTEB FCSTER COMMENTS: POSSIBLE AMENDMENTS FOR WIND DIRECTION...AND
FOR LATE DAY CONVECTION.

KHPN FCSTER COMMENTS: POSSIBLE AMENDMENTS FOR LATE DAY CONVECTION.

KISP FCSTER COMMENTS: POSSIBLE AMENDMENTS FOR SEA BREEZE
TIMING...AND FOR LATE DAY CONVECTION.

OUTLOOK FOR 12Z TUESDAY THROUGH FRIDAY...
TUE...VFR.

TUE NIGHT AND WED...SUB-VFR POSSIBLE IN ANY SHOWERS/TSTMS.
THU AND FRI...VFR.

&&

.MARINE...
WINDS AND SEAS ON TRACK THIS MORNING.

SCATTERED TSTMS COULD POSE A WIND THREAT FROM LATE THIS AFTERNOON
INTO THIS EVENING...OTHERWISE QUIET THROUGH TUE.

A CONVECTIVE COMPLEX MAY MOVE ACROSS THE WATERS WED AND PRODUCE
LOCALLY HIGHER WINDS/SEAS. LOW PRESSURE PASSING TO THE SOUTH AND
EAST WED NIGHT INTO THU WILL PRODUCE AN EASTERLY FLOW...BUT AT
THIS TIME APPEARS WEAK ENOUGH TO KEEP WINDS AND SEAS BELOW SCA
CRITERIA.

&&

.HYDROLOGY...
WITH PW INCREASING TO NEAR 1.5 INCHES...STRONGER TSTMS COULD
PRODUCE LOCALLY HEAVY RAIN WITH MINOR URBAN/POOR DRAINAGE
FLOODING POSSIBLE LATE THIS AFTERNOON INTO THIS EVENING.

POTENTIAL EXISTS FOR A CONVECTIVE COMPLEX TO MOVE ACROSS THE AREA
LATE TUE NIGHT INTO WED. WHILE THERE IS SOME UNCERTAINTY OF THE
TRACK OF THE SYSTEM...THE POTENTIAL EXISTS FOR A MODERATE
RAINFALL EVENT WITH AREAL QPF AT LEAST AN INCH.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...NONE.

&&

SYNOPSIS...GOODMAN/DW
NEAR TERM...GOODMAN
SHORT TERM...GOODMAN
LONG TERM...DW
AVIATION...BC
MARINE...GOODMAN/DW
HYDROLOGY...GOODMAN/DW
Hazardous weather outlook, Aug 1, 3:57 AM EST, 7 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
457 AM EDT MON AUG 1 2011

ANZ330-335-338-340-345-350-353-355-CTZ005>012-NJZ002-004-006-103>108-
NYZ067>075-078>081-176>179-021000-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-NORTHERN FAIRFIELD-
NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-NORTHERN NEW LONDON-
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-
WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX-
WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
457 AM EDT MON AUG 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...
NORTHEAST NEW JERSEY...SOUTHEAST NEW YORK...AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE NWS STORM PREDICTION CENTER FORECASTS A SLIGHT RISK OF SEVERE
THUNDERSTORMS THIS AFTERNOON AND EVENING AHEAD OF AN APPROACHING
COLD FRONT. DAMAGING WINDS ARE THE MAIN THREAT. THE STRONGEST
STORMS COULD ALSO PRODUCE LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

GOODMAN

In the hours before

Special weather statement, Aug 1, 11:42 AM EST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
1242 PM EDT MON AUG 1 2011

CTZ005-006-011730-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-
1242 PM EDT MON AUG 1 2011

...STRONG THUNDERSTORM WILL IMPACT FAIRFIELD AND WESTERN NEW HAVEN
COUNTIES...

AT 1237 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES WEST OF WOODBURY CENTER...MOVING
SOUTHEAST AT 20 MPH.

GUSTY WINDS TO 40 M[PH AND SMALL HAIL ARE EXPECTED WITH THIS STORM.

LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.

LAT...LON 4145 7292 4126 7320 4151 7342 4152 7339
      4149 7337 4148 7334 4151 7334 4151 7333
      4152 7317 4155 7317 4156 7314

MET

The radar

The Brookhaven radar (KOKX), 73 km away, was scanning. The volume nearest the first event began at 16:52 UTC.

Open the radar archive at this moment

Event by event

11 thunderstorm wind, 9 hail, 2 lightning. Local standard time, as filed.

Hail, Fairfield

When
August 1, 11:52 AM EST
Where
Fairfield County, Bethel
Measured
1 in hail
Reported by
Public
Coordinates
41.370, -73.420

Hail, Fairfield

When
August 1, 12:19 PM EST to 12:20 PM EST
Where
Fairfield County, Bethel
Measured
1 in hail
Reported by
Fire Department/Rescue
Coordinates
41.370, -73.420

Penny to quarter size hail was reported in Bethel.

Thunderstorm Wind, Fairfield

When
August 1, 12:23 PM EST
Where
Fairfield County, Danbury
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Broadcast Media
Coordinates
41.380, -73.470

Numerous large tree limbs, as well as a tree was downed across power lines across Danbury.

Thunderstorm Wind, Fairfield

When
August 1, 12:30 PM EST
Where
Fairfield County, 1 mi NNW of Bethel
Measured
61 kt (70 mph) estimated gust
Property damage
$3,000
Reported by
Trained Spotter
Coordinates
41.384, -73.426

A large tree was reported down along South Street between the High Street Extension and Bainbridge Boulevard near Bethel.

Hail, Fairfield

When
August 1, 12:49 PM EST
Where
Fairfield County, Danbury
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.380, -73.470

Penny to quarter size hail was reported in Danbury.

Thunderstorm Wind, Fairfield

When
August 1, 1:05 PM EST
Where
Fairfield County, 0.59 mi W of Bethel
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
41.371, -73.431

Multiple large branches were reported down on Saxon Road in Bethel.

Hail, New Haven

When
August 1, 5:23 PM EST
Where
New Haven County, Waterbury
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
41.550, -73.030

Hail, New Haven

When
August 1, 5:28 PM EST
Where
New Haven County, Waterbury
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.550, -73.030

Nickel to quarter size hail was reported.

Thunderstorm Wind, New Haven

When
August 1, 5:30 PM EST
Where
New Haven County, Naugatuck
Measured
61 kt (70 mph) estimated gust
Property damage
$8,000
Reported by
Newspaper
Coordinates
41.480, -73.050

Multiple trees and wires were reported down in Naugatuck.

Thunderstorm Wind, New Haven

When
August 1, 5:30 PM EST
Where
New Haven County, Prospect
Measured
61 kt (70 mph) estimated gust
Property damage
$8,000
Reported by
Newspaper
Coordinates
41.500, -72.980

Multiple trees and wires were reported down in Prospect.

Hail, New Haven

When
August 1, 5:39 PM EST to 5:40 PM EST
Where
New Haven County, Naugatuck
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.480, -73.050

Penny to quarter size hail was reported across Naugatuck, including along Route 63.

Thunderstorm Wind, New Haven

When
August 1, 5:40 PM EST
Where
New Haven County, Oxford
Measured
52 kt (60 mph) estimated gust
Property damage
$3,000
Reported by
Newspaper
Coordinates
41.430, -73.120

A tree landed on a house in Oxford.

Thunderstorm Wind, New Haven

When
August 1, 5:42 PM EST
Where
New Haven County, 1.21 mi NNW of Seymour
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
Newspaper
Coordinates
41.397, -73.076

A tree and some wires were reported down in Seymour, including at the intersection of Route 67 and River Street, and along Route 313.

Hail, New Haven

When
August 1, 5:44 PM EST
Where
New Haven County, Hamden
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
41.380, -72.900

Thunderstorm Wind, New Haven

When
August 1, 5:45 PM EST
Where
New Haven County, Bethany
Measured
52 kt (60 mph) estimated gust
Property damage
$3,000
Reported by
Newspaper
Coordinates
41.420, -73.000

A few trees and wires were reported down in Bethany.

Lightning, Middlesex

When
August 1, 5:45 PM EST
Where
Middlesex County, 3 mi NNW of Hidden Lake
Injuries
0 direct, 1 indirect
Property damage
$50,000
Reported by
Newspaper
Coordinates
41.467, -72.611

Lightning struck a barn along Wiese Albert Road in the town of Haddam, causing a fire. As a result of the fire, one horse died, and the owner suffered minor injuries while trying to rescue the horse.

Thunderstorm Wind, New Haven

When
August 1, 5:55 PM EST
Where
New Haven County, Ansonia
Measured
61 kt (70 mph) estimated gust
Property damage
$15,000
Reported by
Newspaper
Coordinates
41.330, -73.080

Trees and numerous wires were reported down throughout Ansonia, including wires reported down on a house along Wakelee Avenue, near Hull Street, and a large tree along Farther Salemi Drive, and a tree on a car on Platt Street. The roof of the Ansonia Armory was also damaged.

Hail, New Haven

When
August 1, 5:59 PM EST
Where
New Haven County, 0.54 mi NNW of Ansonia
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.337, -73.083

Quarter size hail was reported along Clifton Avenue in Ansonia.

Thunderstorm Wind, Fairfield

When
August 1, 6:06 PM EST
Where
Fairfield County, Shelton
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
Trained Spotter
Coordinates
41.320, -73.100

Trees were reported down in Shelton.

Thunderstorm Wind, New Haven

When
August 1, 6:06 PM EST
Where
New Haven County, 0.47 mi WNW of Derby Jct
Measured
61 kt (70 mph) estimated gust
Property damage
$8,000
Reported by
Trained Spotter
Coordinates
41.323, -73.088

Trees and wires were reported down in the town of Derby, including the main power line in town running along High Street.

Hail, New Haven

When
August 1, 6:15 PM EST
Where
New Haven County, Ansonia
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.330, -73.080

Lightning, New Haven

When
August 1, 6:20 PM EST
Where
New Haven County, Waterbury
Property damage
$10,000
Reported by
Newspaper
Coordinates
41.550, -73.030

At least two homes in Waterbury were struck by lightning, one at 25 Olympia Lane, causing a deck to catch fire and the other on Farrell Road.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Lightning
A lightning strike that killed, injured or caused damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Connecticut in 2011Every state in 2011This day in weather historyWarnings in Connecticut, August 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 345806, 345807, 345808, 345813, 345809, 345810, 345811, 345814, 346745, 346747, 345812, 346212, 346724, 345815, 346210, 346743, 346211, 345816, 345818, 345819, 345817, 346749.